MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; NO MATCH
Lot Number 0037657278
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spline bunching and excessive fluid stream was seen during energy delivery.Physician refused to resheath and spin catheter to free bunching and 301 error occurred occasionally on generator but it was fixed with repositioning of catheter.Physician was again advised to resheath catheter to free up the bunching but refused and replaced the catheter.The procedure was completed successfully using different device (same model).No patient complications occurred.The product is expected to return for analysis.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Additional information was provided in section b5 describe event or problem and section h6 device codes, code a050401 was removed.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of spline bunching and error message.Boston scientific has made three attempts to retrieve the device however no response was received; the device is not expected to be returned; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a risk review performed for the farawave device confirmed that the event of spline bunching and pre-pulse failure are known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of unable to exclude device problem and supporting evidence that came to this conclusion.Based on the available information, boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.
 
Event or Problem Description
It was reported that spline bunching and excessive fluid stream was seen during energy delivery.Physician refused to resheath and spin catheter to free bunching and 301 error occurred occasionally on generator but it was fixed with repositioning of catheter.Physician was again advised to resheath catheter to free up the bunching but refused and replaced the catheter.The procedure was completed successfully using different device (same model).No patient complications occurred.The product is expected to return for analysis.It was further clarified that no leak seen from the catheter.Turbulence appeared at tip of catheter during ablation, the splines were inverted on top of each other and unable to separate.

Brand Name
FARAWAVE NAV
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24416534
Report Number2124215-2026-09864
Device Sequence Number18783945
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209(11)251009(17)261009(10)37657278
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0037657278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/19/2026
04/30/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/16/2026
05/27/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown